# SDR HNAA2013030100098

- Difficulty date: March 1, 2013
- Submitted: March 1, 2013
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 053
- Aircraft time: 67,894 hours, 76,841 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

F/A REPORTED EMERGENCY LIGHTS ILLUMINATED DURING CLIMBOUT FOR A FEW SECONDS AND REMAINED OFF FOR REST OF THE FLIGHT WITH NO OTHER ASSOCIATED LIGHTS.  INSPECTED WIRING AT NR 1 RGB IN NACELLE.  FOUND SEVERAL WIRES CHAFED NEAR AC GENERATOR CONNECTOR PLUG.  APPLIED CHAFE PROTECTION TO AFFECTED WIRES.  ALSO COMPLIED WITH EMERGENCY LIGHT BLOCKING DIODE, CHECK WORK CARD.  NO DEFECTS NOTED.  RAN ENGINE.  ALL SYSTEMS CHECKED GOOD.  OK FOR SERVICE.
